# SDR USAA040371

- Difficulty date: July 28, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Pylon
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON CRACKED .5 INCH, UPPER PYLON SKIN AT ACCESS PANEL OPENING FOR PANEL 5827R.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER TYPICAL REPAIR 54-30-07.  (M)
